# SDR IPXA2024061889248

- Difficulty date: May 21, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,097 hours, 22,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1INCH NUT PLATE /CHANNELS, HEAVY CORROSION AND FLAKING STA.1681.8 MAIN DECK FLOOR BEAM RBL45.5 VIEWED FROM THE AFT CARGO PIT 58-14. VERIFIED INSTALLED 2 FLOOR PANEL AND 4 ROLLER FLOOR, 2 SIDEWALL PLATE AND 3 DECK PLATE, 1 TEE, IAW SRM 51-40-02-0G.  REVIEWED
